Skip to main content
Log in

On the fundamental approximation theorems of D. Jackson, S. N. Bernstein and Theorems of M. Zamansky and S. B. Stečkin

  • Research Papers
  • Published:
aequationes mathematicae Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Berens, H.,Approximationssätze für Halbgruppen von Operatoren in intermediären Räumen, Schriftenreihe Math. Inst. Univ. Münster,32 (1964), 59 pp.

  2. Berens, H.,Interpolationsmethoden zur Behandlung von Approximationsprozessen auf Banachräumen, Springer Lecture Notes in Math.,64 (Berlin 1968), v + 90 pp.

  3. Butzer, P. L. andBerens, H.,Semi-Groups of Operators and Approximation (Berlin — Heidelberg — New York 1967), xi + 318 pp.

  4. Butzer, P. L. andPawelke, S.,Ableitungen von trigonometrischen Approximationsprozessen, Acta Sci. Math. Szeged28, 173–183 (1967).

    Google Scholar 

  5. Butzer, P. L. andScherer, K.,Approximationsprozesse und Interpolationsmethoden (Mannheim 1968), 172 pp.

  6. Butzer, P. L. andScherer, K.,Über die Fundamental-Sätze der klassischen Approximationstheorie in abstrakten Räumen, in: Abstract Spaces and Approximation (Proceedings of the Oberwolfach Conference 1968), edited byP. L. Butzer andB. Sz. Nagy, ISNM Vol. 10 (Basel 1969).

  7. Cheney, E. W.,Introduction to Approximation Theory (New York 1966), xii + 259 pp.

  8. Czipszer, I. andFreud, G.,Sur l'approximation d'une fonction périodique et de ses dérivées successives par un polynome trigonométrique et par ses derivées successives, Acta Math.99, 33–51 (1958).

    Google Scholar 

  9. Fetzer, A.,Approximationssätze für die Fejérschen Mittel in intermediären Räumen, Diplomarbeit, TH Aachen 1966, 51 pp.

    Google Scholar 

  10. Garkavi, A. L.,Simultaneous Approximation to a Periodic function and its Derivatives by Trigonometric Polynomials (Russ.), Izv. Akad. Nauk SSSR. Ser. Math.24, 103–128 (1960).

    Google Scholar 

  11. Hardy, G. H., Littlewood, J. E., andPólya, G.,Inequalities (Cambridge 1934), xii + 314 pp.

  12. Johnen, H.,Über Sätze von M. Zamansky und S. B. Steckin und ihre Umkehrungen auf dem n-dimensionalen Torus, Jour. of Approximation Theory (submitted for publication).

  13. Meinardus, G.,Approximation von Funktionen und ihre numerische Behandlung (Berlin — Heidelberg — New York 1964), viii + 180 pp.

  14. Peetre, J.,Nouvelles propriétés d'espaces d'interpolation, C.R. Acad. Sci. Paris256, 1424–1426 (1963).

    Google Scholar 

  15. Peetre, J.,A Theory of Interpolation of Normed Spaces, Notes Universidade de Brasilia (1963), 88 pp.

  16. Stečkin, S. B.,On the Order of Best Approximations of Continuous Functions (Russ.), Izv. Akad. Nauk SSSR15, 219–242 (1951).

    Google Scholar 

  17. Sunouchi, G.,Derivates of a polynomial of best approximation., Jber. Deutsch. Math.-Verein70, 165–166 (1968).

    Google Scholar 

  18. Timan, A. F.,Theory of Approximation of Functions of a Real Variable (New York 1963), xii + 631 pp.

  19. Zamansky, M.,Classes de saturation de certains procédés d'approximation des séries de Fourier des fonctions continues et applications à quelques problèmes d'approximation, Ann. sci. Ecole Norm. Sup.66, 19–93 (1949).

    Google Scholar 

  20. Zamansky, M.,Classes de saturation des procédés de sommation des séries de Fourier et applications aux séries trigonométriques, Ann. sci. Ecole Norm. Sup.67, 161–198 (1950).

    Google Scholar 

  21. Zygmund, A.,Smooth Functions, Duke Math. J.12, 47–76 (1945).

    Google Scholar 

  22. Zygmund, A.,The approximation of functions by typical means of their Fourier Series, Duke Math. J.12, 695–704 (1945).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

To A. M. Ostrowski on the occasion of his 75th birthday, September 25 1968

Rights and permissions

Reprints and permissions

About this article

Cite this article

Butzer, P.L., Scherer, K. On the fundamental approximation theorems of D. Jackson, S. N. Bernstein and Theorems of M. Zamansky and S. B. Stečkin. Aeq. Math. 3, 170–185 (1969). https://doi.org/10.1007/BF01817511

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01817511

Keywords

Navigation